# SDR SIMA20130223002

- Difficulty date: February 23, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N686AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500843
- Aircraft time: 22,325 hours, 19,165 cycles
- Engine: Rroyce AE3007A12
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1
- Part serial: CAE311110
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 27,452 hours, 2,091 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 3354 THE CREW REPORTED THAT A FEW SECONDS AFTER ROTATION THE FLIGHT ATTENDANT CALLED TO SAY SHE THOUGHT THERE WAS SMOKE IN THE CABIN AS SHE CALLED THE CREW GOT LAV SMOKE WARNING.  COMPLETED THE CHECK LIST SHORTLY AFTER LANDING EICAS WARNING WENT OUT AND THE FLIGHT ATTEDNANT CALLED TO SAY SMOKE HAD CLEARED.  THE CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND INSTALLED NR 2 ENGINE IAW WORKCARD 71-000-00 AND ACCOMPLISHED ETN-EM-72-034.  LEAK AND OPS CHECK NORMAL, NO ABNORMAL SMELLS NOTED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
